MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SUPER SECUR-FIT 127 DEGREE SIZE 7; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SUPER SECUR-FIT 127 DEGREE SIZE 7; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number J6052-0730
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Fracture when inserting the stem for tha treatment.Attempted to treat by d-m cable, but wouldn't cross into the single side tensioner and couldn't remove the cable from the tensioner.Instead cable was cut and another cable was used to complete procedure.
 
Additional Manufacturer Narrative
Reported event: an event regarding intraop fracture involving a securfit stem was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as the reported device was not returned for evaluation.-medical records received and evaluation: a medical review was not performed because no medical information was provided.-device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: review indicated there have been no other similar events for the reported lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, x-rays, progress notes and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
SUPER SECUR-FIT 127 DEGREE SIZE 7
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6247717
Report Number0002249697-2017-00214
Device Sequence Number907023
Product Code LPH
UDI-Device Identifier07613327101751
UDI-Public(01)07613327101751(11)160426(17)210430(10)55022202
Combination Product (Y/N)N
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue NumberJ6052-0730
Device Lot Number55022202
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/12/2017
Supplement Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;